Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Diversität der Juglandaceae (Walnussgewächse)

Title data

Aas, Gregor:
Diversität der Juglandaceae (Walnussgewächse).
In: Schweizerische Beiträge zur Dendrologie. Vol. 50-60 (2009) . - pp. 102-107.
ISSN 0080-7265

Further data

Item Type: Article in a journal
Refereed: No
Additional notes: BAYCEER101113
Institutions of the University: Research Institutions > Research Centres > Bayreuth Center of Ecology and Environmental Research- BayCEER
Service Facilities > Ökologisch-Botanischer Garten
Research Institutions
Research Institutions > Research Centres
Service Facilities
Result of work at the UBT: Yes
DDC Subjects: 500 Science
Date Deposited: 14 Jul 2015 06:21
Last Modified: 06 Oct 2017 07:52
URI: https://eref.uni-bayreuth.de/id/eprint/16294